Inventiones mathematicae

, Volume 140, Issue 1, pp 45–100

Finite type invariants of 3-manifolds

  • Tim D. Cochran
  • Paul Melvin

DOI: 10.1007/s002220000045

Cite this article as:
Cochran, T. & Melvin, P. Invent. math. (2000) 140: 45. doi:10.1007/s002220000045

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Tim D. Cochran
    • 1
  • Paul Melvin
    • 1
  1. 1.Department of Mathematics, Rice University, Houston, TX 77005–1892, USA¶(e-mail: cochran@math.rice.edu)US
  2. 2.Department of Mathematics, Bryn Mawr College, Bryn Mawr, PA 19010–2899, USA¶(e-mail: pmelvin@brynmawr.edu)US